# SDR HEEA0013018

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Cover
- Part number: 10522361
- Condition: Mis Mfg
- Location: Fuselage Floor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF PANEL DOES NOT HAVE REINFORCEMENT STRIP BONDED ON FOR INSTALLATION OF PANEL TO MAIN FLOOR PANEL.
